# SDR SIMA200204210

- Difficulty date: January 26, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND CORROSION ON THE LEFT OMEGA BEAM AT FRAME 20.  MAINTENANCE REMOVED CORROSION AND RETREATED SURFACE IAW EMB REPAIR STATEMENT GST 0332/02.  (M)
